Previous |  Up |  Next


Title: Parabolic equations with multiple singularities (English)
Author: Di Benedetto, Emmanuele
Language: English
Journal: Proceedings of Equadiff 9
Volume: [Part 1] Survey papers
Issue: 1997
Pages: 25-48
Category: math
MSC: 35K20
MSC: 35K40
MSC: 35K55
MSC: 35K65
MSC: 35K99
MSC: 35Q35
Date available: 2009-02-11T16:48:39Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_09-1997-1_4.pdf 956.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo